# SDR USAA991031

- Difficulty date: October 13, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 285-344
- Part time: 35,403 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 59 INCH AREA OF CORROSION AT STATION 285-344, WL 208.1 Z-ANGLE.  CORROSION LEVEL 2.  REMOVED AND REPLACED Z-ANGLE EPR SRM 51-10-02.  (M)
